# SDR AALA200801491

- Difficulty date: June 3, 2008
- Submitted: July 24, 2008
- Operation: Air carrier
- Aircraft: N798AN
- Make and model: Boeing 777223
- Aircraft serial: 30797
- Aircraft time: 29,543 hours
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Battery
- Condition: Missing
- Location: Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LHR RT NR TWO DOOR POWER ASSIST BATTERY MISSING.  REPLACED MODULE FOR RT NR TWO DOOR POWER ASSIST.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (A)
